zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point theorems of Rothe and Altman types about convex-power condensing operator and application. (English) Zbl 1183.47054
Fixed point theorems of Rothe and Altman type are given for convex-power condensing operators on a general Banach space. As an application, an existence result is derived for the equation x ' (t)=f(t,x(t)),t[0,T], with the integral condition x(0)= 0 T b(s)x(s)ds.
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47H09Mappings defined by “shrinking” properties
47N20Applications of operator theory to differential and integral equations
34G20Nonlinear ODE in abstract spaces
[1]Guo, D.; Lakshmikantham, V.; Liu, X.: Nonlinear integral equations in abstract spaces, (1996)
[2]Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040
[3]Istratescu, V. I.: Fixed point theory — an introduction, (1981)
[4]Sun, J.; Zhang, X.: The fixed point theorem of convex-power condensing operator and applications to abstract semilinear evolution equations, Acta math. Sinica 48, 339-446 (2005) · Zbl 1124.34342
[5]Liu, L.; Guo, F.; Wu, C.; Wu, Y.: Existence theorems of global solutions for nonlinear Volterra type integral equations in Banach spaces, J. math. Anal. appl. 309, 638-649 (2005) · Zbl 1080.45005 · doi:10.1016/j.jmaa.2004.10.069
[6]Taylor, A. E.; Lay, D. C.: Introduction to functional analysis, (1980) · Zbl 0501.46003
[7]Jankowski, T.: Differential equations with integral boundary conditions, J. comput. Appl. math. 147, 1-8 (2002) · Zbl 1019.34006 · doi:10.1016/S0377-0427(02)00371-0
[8]Jankowski, T.: Extensions of quasilinearization method for differential equations with integral boundary conditions, Math. comput. Model. 37, 155-165 (2003) · Zbl 1048.34029 · doi:10.1016/S0895-7177(03)80011-0
[9]Yang, Z.: Existence of nontrivial solutions for a nonlinear Sturm – Liouville problem with integral boundary conditions, Nonlinear anal. TMA 68, 216-225 (2008) · Zbl 1132.34022 · doi:10.1016/j.na.2006.10.044
[10]Yang, Z.: Existence and nonexistence results for positive solutions of an integral boundary value problem, Nonlinear anal. TMA 65, 1489-1511 (2006) · Zbl 1104.34017 · doi:10.1016/j.na.2005.10.025
[11]Yang, Z.: Positive solutions of a second-order integral boundary value problem, J. math. Anal. appl. 321, 751-765 (2006) · Zbl 1106.34014 · doi:10.1016/j.jmaa.2005.09.002
[12]Feng, M.; Ji, D.; Ge, W.: Positive solutions for a class of boundary-value problem with integral boundary conditions in Banach spaces, J. comput. Appl. math. 222, 351-363 (2008) · Zbl 1158.34336 · doi:10.1016/j.cam.2007.11.003
[13]Feng, M.; Du, B.; Ge, W.: Impulsive boundary value problems with integral boundary conditions and one-dimensional p-Laplacian, Nonlinear anal. 70, 3119-3126 (2009) · Zbl 1169.34022 · doi:10.1016/j.na.2008.04.015
[14]Zhang, X.; Feng, M.; Ge, W.: Existence result of second-order differential equations with integral boundary conditions at resonance, J. math. Anal. appl. 353, 311-319 (2009) · Zbl 1180.34016 · doi:10.1016/j.jmaa.2008.11.082
[15]Zhang, X.; Feng, M.; Ge, W.: Existence results for nonlinear boundary-value problems with integral boundary conditions in Banach spaces, Nonlinear anal. 69, 3310-3321 (2008) · Zbl 1159.34020 · doi:10.1016/j.na.2007.09.020
[16]Zhang, X.; Feng, M.; Ge, W.: Symmetric positive solutions for p-Laplacian fourth-order differential equations with integral boundary conditions, J. comput. Appl. math. 222, 561-573 (2008) · Zbl 1158.34012 · doi:10.1016/j.cam.2007.12.002
[17]Lakshmikantham, V.; Leela, S.: Nonlinear differential equations in abstract spaces, (1981)